# SDR QXEA2013100901420

- Difficulty date: October 4, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N426QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4154
- Aircraft time: 16,044 hours, 17,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Chafed
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE DAMAGE ON LT NR 1 FLAP TRACK VERTICAL FACE EXCEEDING ALLOWABLE LIMITS OF GENERIC RD8/4-57-1352.  FLAP TRACK NR 1 REMOVED IAW AMM 27-52-21-000-801.  INSTALLED FLAP TRACK REF AMM 27-52-21-400-801.
